MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 6 HOLE PIN CLAMP; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. 6 HOLE PIN CLAMP; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 71067376
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while tightening jet-x clamp, it broke.Delay of one minute reported.Backup device available.No injury or impact to patient.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that there were no open incisions for the device to fall into, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
6 HOLE PIN CLAMP
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8712938
Report Number1020279-2019-02334
Device Sequence Number11324484
Product Code KTT
UDI-Device Identifier03596010607898
UDI-Public03596010607898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71067376
Device Lot Number18BSV0005
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1